# SDR CALA2013082390689

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 64,098 hours, 24,288 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR EXTERIOR SKIN LOWER AREA HAS LIGHTNING STRIKE.  REPAIRED LIGHTING STRIKE ON FWD CARGO DOOR SKIN FASTENER IAW SRM 52-00-00 FIG 213.   REPAIR WORK PERFORMED PER FIG 213 SHEET 2C IIR 52-00-00-2-003-00 & PAGES 211 212 TABLE 204.  AT TIME OF 1ST INSPECTION, RE-CHECKED SRI & APPLY APPLICABLE LIMITS.
